# SDR WX0A2021073073800

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 60,457 hours, 24,376 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AC
- Part serial: 0954950
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAB PR2 FAULT, ECAM PROC FOLLOWED. / R & R #2 CABIN PRESSURE CONTROLLER & OP TEST OK W/REF TSM 21-31-00-810-827A."
